Commutators

Related topic :
Multilinear Commutators

Compactness for the commutators of multilinear singular

21 Pages
419.9 KB
26,348
3,425

appl. math. j. chinese univ. 2019, 34(1): 55-75 compactness for the commutators of multilinear singular integral operators with non-smooth kernels bu rui1 chen jie-cheng∗,2 abstract. in this paper, the behavior for commutators of a class of bilinear singular integral operators associated with non-smooth kernels on the product of

Commutators with fractional differentiation and new

29 Pages
671.6 KB
1,586
459

analysis & pde volume 9 no. 6 2016 yanping chen, yong ding and guixiang hong commutators with fractional differentiation and new characterizations of bmo-sobolev spaces msp analysis and pde vol. 9, no. 6, 2016 dx.doi.org/10.2140/apde.2016.9.1497 msp commutators with fractional differentiation and new

Commutators in residually finite groups

116 Pages
820.7 KB
3,541
1,380

commutators in residually finite groups pavel shumyatsky university of brasilia, brazil pavel shumyatsky commutators in residually finite groups groups with commutators of bounded order have received some attention in the recent years. pavel shumyatsky commutators in residually finite groups groups with commutators of bounded

Groups with boundedly many commutators of maximal order

16 Pages
293 KB
2,743
658

groups with boundedly many commutators of maximal order p. longobardi, m. maj, p. shumyatsky, and g. traustason abstract. by a result of cocke and venkataraman we know that if g is a group with at most m elements of maximal order, then |g| is m-bounded. in this paper we consider

Conciseness Of Coprime Commutators In Finite Groups

7 Pages
92.5 KB
14,321
7,017

submitted to the bulletin of the australian mathematical society doi:10.1017/s . . . conciseness of coprime commutators in finite groups cristina acciarri u, pavel shumyatsky and anitha thillaisundaram abstract let g be a finite group. we show that the order of the subgroup generated by coprime γk-commutators (respectively δk-commutators) is

On Sums, Products, and Commutators of Symplectically

8 Pages
306.9 KB
42,251
16,900

matimya´s matematika issn 0115-6926 journal of the mathematical society of the philippines vol. 43 no. 1 (2020) pp. 33-40 on sums, products, and commutators of symplectically diagonalizable matrices ralph john de la cruz institute of mathematics university of the philippines, diliman quezon city 1101, philippines [email protected] abstract set

On diagonals of commutators of positive compact operators and

103 Pages
839.4 KB
9,945
1,889

basic notions ideal-triangularizability and coordinate functionals atomic diagonal of a positive operator main results on diagonals of commutators of positive compact operators and ideal-triangularizability joint work with roman drnovšek marko kandic´ faculty of mathematics and physics, ljubljana, slovenia leiden, netherlands, 22. 7. 2013 1 / 33 basic notions ideal-triangularizability

A Note On Commutators Of The Fractional Sub-laplacian On

19 Pages
222.9 KB
33,120
10,598

communications on pure and applied analysis volume 18, number 1, january 2019 doi:10.3934/cpaa.2019022 pp. 435–453 a note on commutators of the fractional sub-laplacian on carnot groups ali maalaoui∗ department of mathematics and natural sciences american university of ras al khaimah po box 10021, ras al khaimah, uae (communicated

Skew Commutators and Lie Isomorphisms in Real von Neumann

18 Pages
478.8 KB
30,389
14,586

journal of functional analysis 138, 170 187 (1996) article no. 0060 skew commutators and lie isomorphisms in real von neumann algebras shavkat a. ayupov* institute of mathematics, uzbekistan academy of sciences, f. hodjaev str. 29, akademgorodok, tashkent-143, republic of uzbekistan received may 4, 1994; revised september 29, 1994

Lp Bounds for the Commutators of Rough Singular Integrals

8 Pages
87.5 KB
4,080
571

analysis in theory and applications anal. theory appl., vol. 31, no. 2 (2015), pp. 176-183 doi: 10.4208/ata.2015.v31.n2.7 lp bounds for the commutators of rough singular integrals associated with surfaces of revolution zhendong niu, kai zhu∗ and yanping chen department of applied mathematics, university of science and technology beijing,

Some Inequalities for Commutators of Bounded Linear Operators

11 Pages
449.6 KB
17,137
5,826

some inequalities for commutators of bounded linear operators in hilbert spaces this is the published version of the following publication dragomir, sever s (2008) some inequalities for commutators of bounded linear operators in hilbert spaces. research report collection, 11 (1). the publisher’s official version can be found at note that

On norm inequalities and orthogonality of commutators of

7 Pages
73.9 KB
20,374
6,927

italian journal of pure and applied mathematics – n. 44–2020 (163–169) 163 on norm inequalities and orthogonality of commutators of derivations n. b. okelo∗ african institute for mathematical sciences, 6 melrose road, muizenberg, 7945 cape town south africa [email protected] p. o. mogotu department of pure and applied